Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

On methadone. Get hot flashes suddenly, lightheadedness, shaky, sweaty, nauseous, weakness, vomitting. Also hypoglycemis. Cause for symptoms?

I m a 27 year old man. I am on methadone , 65mg daily. Mornings I ride to my methadone clinic about 45 minutes away, I m fine on the way there, then on the way back, when I m nearly home, I get hot flashes suddenly, I get very lightheaded, shaky, sweaty, nauseous and weak, then I usually vomit . It s not my dose because I m fine every other day I take it. It s days I ride there and take it. I am hypoglycemic, and I m wondering if that s what s causing it.
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
Thank you for asking question on health care magic
the symptoms you mentioned seem to be side effects of methadone. you better cosult your doctor and decide whether to stop using for few days or tailing off over a period of time
Hope this answer will serve your purpose
Take care
Dr.M.V.Subrahmanyam MD;DCH
Associate professor of pediatrics
Answered: Mon, 22 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor